Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe lower abdominal pain, red stool, no diarrhea. What this could be?

I have severe. Lower abdominal pain comes about eevery 10-15 min..when I use the bathroom my stool is bright red an is broken up..not diareah. It hurts badly...I ve been putting off going to the Dr to see if it goes away on its own..its been a few months now..and today is BAD! any advise you can pass my way..what this could be/
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

Bright red stool is most likely caused by blood in stool which can appear due to hemorrhoids, anal fissure, inflammatory bowels disease, rectal polyps or even colon cancer. Lower abdominal pain can be caused by diverticulitis (mostly left abdominal pain), large intestine polyps or cancer, inflammatory bowels disease. As the pain appears periodically, partial bowels obstruction is possible.
I suggest you to do not wait anymore and visit your doctor. Physical examination should be performed, blood work, urine analysis, abdominal X-ray and ultrasound. The next step should be colonoscopy.

Hope this will help.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor